Some BBP-type series for polylog integrals

[thumbnail of Sofo.pdf]
Sofo.pdf - Published Version (314kB) | Preview

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2021) Some BBP-type series for polylog integrals. Acta et Commentationes Universitatis Tartuensis de Mathematica, 25 (2). pp. 315-329. ISSN 1406-2283

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.12697/ACUTM.2021.25.21
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords polylog integrals, applied mathematics, definite integrals, BBP type formula
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login